# SDR 02FDEA00703

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-100
- Aircraft serial: 19202
- Aircraft time: 52,331 hours, 38,541 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 1626
- Condition: Failed
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION NR 2 SLAT ON RIGHT WING REMAINED EXTENDED WITH FLAP LEVER IN UP POSITION.  QRH PROCEDURES WERE FOLLOWED AND FLAPS WERE CYCLED BACK TO 5 ON SCHEDULE FLAPS RETRACTED AGAIN AND PROBLEM CONTINUED.  REMOVED AND REPLACED NR 2 SLAT ACTUATOR AS PER B727 M/M 27-81-032-4, OPS AND LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.
